# SDR DALA2017090606673

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 78,825 hours, 60,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT (AFT) INOPERATIVE.   R & R POWER SUPPLY BATTERIES IAW AMM 33-53.  OPS CHECKED GOOD, ACFT OK FOR SERVICE.
